Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A proportional Dvoretzky-Rogers
factorization result


Author: A. A. Giannopoulos
Journal: Proc. Amer. Math. Soc. 124 (1996), 233-241
MSC (1991): Primary 46B07
MathSciNet review: 1301496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $X$ is an $n$-dimensional normed space and $\varepsilon\in(0,1)$, there exists $m\geq(1-\varepsilon)n$, such that the formal identity $i_{2,\infty}\colon l^m_2\to l^m_\infty$ can be written as $i_{2,\infty}=\alpha\circ\beta,\beta\colon l^m_2\to X,\alpha\colon X\to l^m_\infty$, with $\|\alpha\|\cdot\|\beta\|\leq c/\varepsilon$. This is proved as a consequence of a Sauer-Shelah type theorem for ellipsoids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B07

Retrieve articles in all journals with MSC (1991): 46B07


Additional Information

A. A. Giannopoulos
Affiliation: Department of Mathematics, Case Western Reserve University, Cleveland, Ohio 44106
Address at time of publication: Department of Mathematics, University of Crete, Iraklion, Crete, Greece
Email: deligia@talos.cc.uch.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03071-7
PII: S 0002-9939(96)03071-7
Received by editor(s): February 21, 1994
Received by editor(s) in revised form: August 15, 1994
Communicated by: Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society